# SDR WRLA20090917203

- Difficulty date: September 17, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: ABA75171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND SKIN BULGE ON RT NOSE FUSELAGE UPPER, STA 275, X=-10.  INSTALLED SKIN REPAIR IAW EI W2009A53B-1120 REV 00.
